# SDR ASAA2012080892682

- Difficulty date: August 8, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,273 hours, 6,956 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135202
- Part serial: 16G0G0
- Condition: Failed
- Location: Wx Radar
- Part time: 18,289 hours, 6,883 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER POWER UP, GRINDING NOISE HEARD FROM NOSE CONE AREA.  WEATHER RADAR FAIL RT AND PWS FAIL MESSAGES SHOWN ON ND DISPLAY.  ACFT GROUNDED.  CONFIRMED WEATHER RADAR FAIL RT AND PWS FAIL MESSAGE ON ND.  REPLACED WEATHER RADAR ANTENNA FLAT PLATE IAW 34-43-11-000-801/400-801 AND WX RADAR DRIVE UNIT IAW MM 34-43-11-000-802/400-802.  WXR SYS OPS TEST NORMAL IAW 34-43-00-710-802-001.
